The Pontryagin duality of sequential limits of topological Abelian groups
Fecha incorporación: 
2005
Cita: 
Ardanza-Trevijano, S.; Chasco, M.J. “The Pontryagin duality of sequential limits of topological Abelian groups”. En J. Pure Appl. Algebra. 2005. Vol. 202, 1-3. pp. 11-21, (2005).
Resumen
We prove that direct and inverse limits of sequences of reflexive Abelian groups that are metrizable or k -spaces, but not necessarily locally compact, are reflexive and dual of each other provided some extra conditions are satisfied by the sequences.

Ficheros en este registro:
Fichero: 
2005.J.Pure.pdf
Descripción: 
Tamaño: 
216,45 kB
Formato: 
Adobe PDF


Los ítems de Dadun están protegidos por copyright, con todos los derechos reservados, a menos que se indique lo contrario.